Alert archive / Ohio / Frost Advisories in 2011

Frost Advisory 4, NWS Wilmington, OH

October 22, 20117 counties in Ohio; Lewis County, Kentucky

NWS Wilmington, OH issued this frost advisory at Oct 22, 2011, 4:12 AM EDT for 7 counties in Ohio; Lewis County, Kentucky. It took effect at Oct 23, 2011, 2:00 AM EDT. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Oct 22, 2011, 4:12 AM EDT (08:12 UTC)
In effect from
Oct 23, 2011, 2:00 AM EDT
Expired
Oct 23, 2011, 9:00 AM EDT
In force
7 hr
Issued by
NWS Wilmington, OH

Counties Lewis County, KY, Fairfield County, OH, Hocking County, OH, Licking County, OH, Pickaway County, OH, Pike County, OH, Ross County, OH, Scioto County, OH

The radar

The Cincinnati radar (KILN), 81 km from the middle of the area, began a volume at 08:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 8.2 hours before the alert went out and 79 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2011-10-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2011-10-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 71 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1457 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
71 m²/s²
0-3 km storm-relative helicity
86 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

306 
WWUS71 KILN 220812
NPWILN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON OH
412 AM EDT SAT OCT 22 2011

KYZ100-OHZ056-064-065-073-074-082-088-221615-
/O.NEW.KILN.FR.Y.0004.111023T0600Z-111023T1300Z/
/O.CON.KILN.FR.Y.0003.000000T0000Z-111022T1300Z/
LEWIS-LICKING-PICKAWAY-FAIRFIELD-ROSS-HOCKING-PIKE-SCIOTO-
INCLUDING THE CITIES OF...VANCEBURG...NEWARK...CIRCLEVILLE...
LANCASTER...CHILLICOTHE...LOGAN...PIKETON...PORTSMOUTH
412 AM EDT SAT OCT 22 2011

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING...
...FROST ADVISORY IN EFFECT FROM 2 AM TO 9 AM EDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 9 AM EDT SUNDAY. 

* LOCATIONS...PARTS OF CENTRAL AND SOUTH CENTRAL OHIO AND LEWIS
  COUNTY KENTUCKY.

* TEMPERATURES...IN THE MID 30S.

* TIMING...FROST THAT DEVELOPED OVERNIGHT WILL MELT OFF BY 9 AM
  TODAY. FROST WILL DEVELOP ONCE AGAIN LATE TONIGHT AND CONTINUE
  INTO SUNDAY MORNING.

* IMPACTS...FROST MAY DAMAGE SENSITIVE VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS LIKELY. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

INZ050-058-059-066-073>075-080-KYZ089>099-OHZ026-034-035-042>046-
051>055-060>063-070>072-077>081-221300-
/O.CON.KILN.FR.Y.0003.000000T0000Z-111022T1300Z/
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-HARDIN-MERCER-AUGLAIZE-DARKE-
SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-
FRANKLIN OH-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-BUTLER-WARREN-
CLINTON-HAMILTON-CLERMONT-BROWN-HIGHLAND-ADAMS-
INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY...
BROOKVILLE...VERSAILLES...LAWRENCEBURG...RISING SUN...VEVAY...
CARROLLTON...WARSAW...BURLINGTON...INDEPENDENCE...ALEXANDRIA...
OWENTON...WILLIAMSTOWN...FALMOUTH...BROOKSVILLE...MOUNT OLIVET...
MAYSVILLE...KENTON...CELINA...WAPAKONETA...GREENVILLE...SIDNEY...
BELLEFONTAINE...MARYSVILLE...DELAWARE...PIQUA...URBANA...
SPRINGFIELD...LONDON...COLUMBUS...EATON...DAYTON...XENIA...
WASHINGTON COURT HOUSE...HAMILTON...LEBANON...WILMINGTON...
CINCINNATI...MILFORD...GEORGETOWN...HILLSBORO...WEST UNION
412 AM EDT SAT OCT 22 2011

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING...

* LOCATIONS...SOUTHEAST INDIANA...NORTHERN KENTUCKY...AND MUCH 
  OF SOUTHWEST AND CENTRAL OHIO. 

* TEMPERATURES...IN THE MID 30S.

* TIMING...FROST THAT DEVELOPED OVERNIGHT WILL MELT OFF BY 9 AM.

* IMPACTS...FROST MAY DAMAGE SENSITIVE VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS LIKELY. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
6 follow-up statements
481 
WWUS71 KILN 221300
NPWILN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON OH
900 AM EDT SAT OCT 22 2011

KYZ100-OHZ056-064-065-073-074-082-088-222100-
/O.EXP.KILN.FR.Y.0003.000000T0000Z-111022T1300Z/
/O.CON.KILN.FR.Y.0004.111023T0600Z-111023T1300Z/
LEWIS-LICKING-PICKAWAY-FAIRFIELD-ROSS-HOCKING-PIKE-SCIOTO-
INCLUDING THE CITIES OF...VANCEBURG...NEWARK...CIRCLEVILLE...
LANCASTER...CHILLICOTHE...LOGAN...PIKETON...PORTSMOUTH
900 AM EDT SAT OCT 22 2011

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT
SUNDAY...
...FROST ADVISORY WILL EXPIRE AT 9 AM EDT THIS MORNING...

* LOCATIONS...PARTS OF CENTRAL AND SOUTH CENTRAL OHIO AND LEWIS 
  COUNTY KENTUCKY. 

* TEMPERATURES...WILL RISE INTO THE 40S THIS MORNING...THEN DROP
  INTO THE MID 30S AGAIN TONIGHT.

* TIMING...FROST THAT DEVELOPED OVERNIGHT WILL MELT OFF BY 9 AM 
  TODAY. FROST WILL DEVELOP ONCE AGAIN LATE TONIGHT AND CONTINUE 
  INTO SUNDAY MORNING. 

* IMPACTS...FROST MAY DAMAGE SENSITIVE VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS LIKELY. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

INZ050-058-059-066-073>075-080-KYZ089>099-OHZ026-034-035-042>046-
051>055-060>063-070>072-077>081-221400-
/O.EXP.KILN.FR.Y.0003.000000T0000Z-111022T1300Z/
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-HARDIN-MERCER-AUGLAIZE-DARKE-
SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-
FRANKLIN OH-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-BUTLER-WARREN-
CLINTON-HAMILTON-CLERMONT-BROWN-HIGHLAND-ADAMS-
INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY...
BROOKVILLE...VERSAILLES...LAWRENCEBURG...RISING SUN...VEVAY...
CARROLLTON...WARSAW...BURLINGTON...INDEPENDENCE...ALEXANDRIA...
OWENTON...WILLIAMSTOWN...FALMOUTH...BROOKSVILLE...MOUNT OLIVET...
MAYSVILLE...KENTON...CELINA...WAPAKONETA...GREENVILLE...SIDNEY...
BELLEFONTAINE...MARYSVILLE...DELAWARE...PIQUA...URBANA...
SPRINGFIELD...LONDON...COLUMBUS...EATON...DAYTON...XENIA...
WASHINGTON COURT HOUSE...HAMILTON...LEBANON...WILMINGTON...
CINCINNATI...MILFORD...GEORGETOWN...HILLSBORO...WEST UNION
900 AM EDT SAT OCT 22 2011

...FROST ADVISORY WILL EXPIRE AT 9 AM EDT THIS MORNING...

TEMPERATURES WILL RISE THROUGH THE 40S BY LATE MORNING...SO THE
FROST ADVISORY WILL EXPIRE AS SCHEDULED.

$$
856 
WWUS71 KILN 221949
NPWILN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON OH
349 PM EDT SAT OCT 22 2011

KYZ100-OHZ056-064-065-073-074-082-088-230400-
/O.CON.KILN.FR.Y.0004.111023T0600Z-111023T1300Z/
LEWIS-LICKING-PICKAWAY-FAIRFIELD-ROSS-HOCKING-PIKE-SCIOTO-
INCLUDING THE CITIES OF...VANCEBURG...NEWARK...CIRCLEVILLE...
LANCASTER...CHILLICOTHE...LOGAN...PIKETON...PORTSMOUTH
349 PM EDT SAT OCT 22 2011

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT
SUNDAY...

* LOCATIONS...PARTS OF CENTRAL AND SOUTH CENTRAL OHIO AND LEWIS 
  COUNTY KENTUCKY. 

* TEMPERATURES...IN THE ID TO UPPER 30S.

* TIMING...FROST WILL DEVELOP ONCE AGAIN LATE TONIGHT AND INTO
  SUNDAY MORNING.

* IMPACTS...FROST MAY DAMAGE SENSITIVE VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS LIKELY. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

HATZOS
502 
WWUS71 KILN 221950 CCA
NPWILN

URGENT - WEATHER MESSAGE...CORRECTED
NATIONAL WEATHER SERVICE WILMINGTON OH
350 PM EDT SAT OCT 22 2011

KYZ100-OHZ056-064-065-073-074-082-088-230415-
/O.COR.KILN.FR.Y.0004.111023T0600Z-111023T1300Z/
LEWIS-LICKING-PICKAWAY-FAIRFIELD-ROSS-HOCKING-PIKE-SCIOTO-
INCLUDING THE CITIES OF...VANCEBURG...NEWARK...CIRCLEVILLE...
LANCASTER...CHILLICOTHE...LOGAN...PIKETON...PORTSMOUTH
350 PM EDT SAT OCT 22 2011

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT
SUNDAY...

* LOCATIONS...PARTS OF CENTRAL AND SOUTH CENTRAL OHIO AND LEWIS 
  COUNTY KENTUCKY. 

* TEMPERATURES...IN THE MID TO UPPER 30S.

* TIMING...FROST WILL DEVELOP ONCE AGAIN LATE TONIGHT AND INTO
  SUNDAY MORNING.

* IMPACTS...FROST MAY DAMAGE SENSITIVE VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS LIKELY. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

HATZOS
653 
WWUS71 KILN 230216
NPWILN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON OH
1016 PM EDT SAT OCT 22 2011

KYZ100-OHZ056-064-065-073-074-082-088-231030-
/O.CON.KILN.FR.Y.0004.111023T0600Z-111023T1300Z/
LEWIS-LICKING-PICKAWAY-FAIRFIELD-ROSS-HOCKING-PIKE-SCIOTO-
INCLUDING THE CITIES OF...VANCEBURG...NEWARK...CIRCLEVILLE...
LANCASTER...CHILLICOTHE...LOGAN...PIKETON...PORTSMOUTH
1016 PM EDT SAT OCT 22 2011

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT
SUNDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT SUNDAY. 

* TEMPERATURES...WILL FALL INTO THE MID 30S.

* TIMING...FROST WILL DEVELOP ONCE AGAIN LATE TONIGHT AND INTO 
  SUNDAY MORNING. 

* IMPACTS...FROST MAY DAMAGE SENSITIVE VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS LIKELY. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
835 
WWUS71 KILN 230800
NPWILN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON OH
400 AM EDT SUN OCT 23 2011

KYZ100-OHZ056-064-065-073-074-082-088-231300-
/O.CON.KILN.FR.Y.0004.000000T0000Z-111023T1300Z/
LEWIS-LICKING-PICKAWAY-FAIRFIELD-ROSS-HOCKING-PIKE-SCIOTO-
INCLUDING THE CITIES OF...VANCEBURG...NEWARK...CIRCLEVILLE...
LANCASTER...CHILLICOTHE...LOGAN...PIKETON...PORTSMOUTH
400 AM EDT SUN OCT 23 2011

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING...

* TEMPERATURES...IN THE MID 30S.

* TIMING...FROST WILL OCCUR THROUGH THE EARLY MORNING HOURS AND
  MELT OFF BY 9 AM.

* IMPACTS...FROST MAY DAMAGE SENSITIVE VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS LIKELY. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
178 
WWUS71 KILN 231251
NPWILN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON OH
851 AM EDT SUN OCT 23 2011

KYZ100-OHZ056-064-065-073-074-082-088-231400-
/O.EXP.KILN.FR.Y.0004.000000T0000Z-111023T1300Z/
LEWIS-LICKING-PICKAWAY-FAIRFIELD-ROSS-HOCKING-PIKE-SCIOTO-
INCLUDING THE CITIES OF...VANCEBURG...NEWARK...CIRCLEVILLE...
LANCASTER...CHILLICOTHE...LOGAN...PIKETON...PORTSMOUTH
851 AM EDT SUN OCT 23 2011

...FROST ADVISORY WILL EXPIRE AT 9 AM EDT THIS MORNING...

TEMPERATURES WILL RISE INTO THE 40S BY LATE MORNING...SO THE
FROST ADVISORY WILL EXPIRE AS SCHEDULED.

$$

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this frost advisory went out at Oct 22, 1:50 AM EDT, 2 hours 22 minutes earlier.

Area forecast discussion, Oct 22, 1:50 AM EDT, 2 hours 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
150 AM EDT SAT OCT 22 2011

.SYNOPSIS...
HIGH PRESSURE WILL SLOWLY BUILD INTO THE REGION OVERNIGHT...PROVIDING
COOL TEMPERATURES AND DRY CONDITIONS. THE HIGH WILL DRIFT OFF TO
THE EAST BY LATE IN THE WEEKEND WHEN A TROUGH OF LOW PRESSURE
SWINGS THROUGH THE GREAT LAKES.

&&

.NEAR TERM /UNTIL 6 AM THIS MORNING/...
SURFACE HIGH PRESSURE TO BUILD EAST BECOMING CENTERED OVER THE TN
VALLEY BY SATURDAY MORNING.  LINGERING CLOUD COVER IN THE FAR EAST
HAS HELD TEMPERATURES UP A BIT...BUT AS THESE CLOUDS DEPART OVER
THE NEXT COUPLE OF HOURS...A QUICK DROP SHOULD BEGIN. LIGHT
WINDS...CLEAR SKIES AND THE ADVECTION OF SOME DRIER AIR WL LEAD TO
GOOD RADIATIONAL COOLING OVERNIGHT. HAVE TRENDED TONIGHTS FCST
LOWS A LTL COLDER THAN GUIDANCE. UNDER THESE CONDITIONS EXPECT
FROST TO DEVELOP OVERNIGHT. THE FROST ADVISORY LOOKS GOOD...WITH
WIDESPREAD MIDDLE TO UPPER 30S EXPECTED AND SOME OUTLYING AREAS
PERHAPS GETTING DOWN NEAR FREEZING.

&&

.SHORT TERM /6 AM THIS MORNING THROUGH SUNDAY NIGHT/...
IN WESTERLY FLOW PATTERN ALOFT...SURFACE HIGH PRESSURE TO BUILD
ACROSS THE REGION ON SATURDAY. EXPECT MAINLY SUNNY SKY CONDITIONS
ON SATURDAY WITH ONLY SOME HIGH LEVEL CLOUDS DURING THE DAY. GIVEN
COLD START TO THE DAY HAVE TRENDED FCST HIGHS ON THE COOL SIDE OF
GUIDANCE ENVELOPE.

THE SFC RIDGE AXIS TO SLIDE EAST OF REGION SATURDAY NIGHT. THE
GRADIENT WL BE LIGHT SO AGAIN EXPECT DECOUPLING TO OCCUR. QUESTION
REVOLVES AROUND HOW THICK ANY CLOUDS WL BE AND HOW THIS WL AFFECT
POTENTIAL FROST FORMATION. GENERALLY EXPECT MAINLY THIN HIGH LEVEL
CLOUDS...WHICH SHUD LEAD TO PATCHY FROST FORMATION. THE POTENTIAL
FOR THIS FROST WL BE GREATEST IN THE EAST...WHERE COOLEST TEMPS
ARE EXPECTED. FOR LOWS HAVE OPTED FOR A BLENDED SOLN.

NEXT PROGRESSIVE SYSTEM TO TRACK EAST THRU THE NRN GREAT LAKES
LATER SUNDAY/SUNDAY NIGHT. NUMERICAL MODEL SOLNS HAVE TRENDED
DRIER AND ONLY EXPECT SOME INCREASE IN WAA CLOUDS ON SUNDAY.
CONTINUE TO FAVOR TEMPS ON THE COOL SIDE OF GUIDANCE.

MOISTURE IS LIMITED AS WELL AS LIFT WITH THIS NEXT SYSTEM WITH THE
GULF CLOSED. HAVE LIMITED POPS TO VERY LOW CHC ACRS THE FAR NORTH AFTER
MIDNIGHT SUNDAY NIGHT...WITH SLIGHT CHC ACRS CNTRL PORTIONS AND KEPT
THE SOUTH DRY.

&&

.LONG TERM /MONDAY THROUGH FRIDAY/...
SHOWERS TRAILING CANADIAN LOW PRESSURE MAY AFFECT PARTS OF THE AREA
ON MONDAY. GFS HAS TRENDED NORTH OUT OF THE ILN AREA WITH THE
PRECIPITATION...BUT THE ECMWF CONTINUES TO SHOW SHOWERS NORTH OF THE
OHIO RIVER. KEPT CHANCE OF SHOWERS MAINLY OVER CENTRAL OHIO
INCLUDING COLUMBUS.

HIGH PRESSURE AND DRY AIR ARE FORECAST TO MAKE A BRIEF APPEARANCE
MONDAY NIGHT AND TUESDAY. A MORE VIGOROUS LOW TRAVELING FROM THE
WESTERN GREAT LAKES TO SOUTHEAST CANADA WILL DRAG A COLD FRONT TO
THE OHIO RIVER ON WEDNESDAY. THE FRONT IS EXPECTED TO REMAIN NEARLY
STATIONARY THROUGH THURSDAY AS AN UPPER TROUGH ADDS SUPPORT FROM THE
WEST. THIS WILL BRING A GOOD CHANCE FOR SHOWERS WEDNESDAY AND
THURSDAY. HIGH PRESSURE AND DRY AIR MAY RETURN NEXT FRIDAY.

TEMPERATURES WILL BE ABOVE NORMAL MONDAY AND TUESDAY...WITH HIGHS IN
THE MID 60S MONDAY RISING TO AROUND 70 ON TUESDAY. CLOUDS...
PRECIPITATION AND COLD ADVECTION WILL CAUSE READINGS TO SETTLE BACK
TO AROUND 60 ON WEDNESDAY...THEN DOWN TO AROUND 50 FOR THURSDAY AND
FRIDAY.

&&

.AVIATION /05Z SATURDAY THROUGH WEDNESDAY/...
HIGH PRESSURE WILL KEEP DRY CONDITIONS ACROSS THE AREA THROUGH THE
TAF PERIOD. LIGHT WINDS AND CLEAR SKIES OVERNIGHT WILL ALLOW FOR
SOME FOG DEVELOPMENT AT KLUK...KCVG...AND KILN. CONDITIONS WILL
IMPROVE TO VFR BY 13Z. WINDS WILL BE LESS THAN 10 KNOTS.

OUTLOOK...NO SIGNIFICANT WEATHER EXPECTED.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...FROST ADVISORY UNTIL 9 AM EDT THIS MORNING FOR OHZ026-034-035-
     042>046-051>056-060>065-070>074-077>082-088.
KY...FROST ADVISORY UNTIL 9 AM EDT THIS MORNING FOR KYZ089>100.
IN...FROST ADVISORY UNTIL 9 AM EDT THIS MORNING FOR INZ050-058-059-
     066-073>075-080.

&&

SYNOPSIS...AR/NOVAK
NEAR TERM...HATZOS/NOVAK
SHORT TERM...AR
LONG TERM...CONIGLIO
AVIATION...NOVAK
Hazardous weather outlook, Oct 21, 4:10 PM EDT, 12 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
410 PM EDT FRI OCT 21 2011

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-222015-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE-
SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-
FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-
FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN-
HIGHLAND-ADAMS-PIKE-SCIOTO-
410 PM EDT FRI OCT 21 2011

...FROST ADVISORY IN EFFECT FROM 2 AM TO 9 AM EDT SATURDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN
KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL
OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FROST ADVISORY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FROST ADVISORY.

PATCHY FROST COULD DEVELOP AGAIN LATE SATURDAY NIGHT INTO
EARLY SUNDAY...ESPECIALLY IN SHELTERED AREAS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Frost Advisories in Ohio, 2011Frost Advisories in Kentucky, 2011Every frost advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.